# SDR USAA040869

- Difficulty date: November 15, 2004
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 69,337 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CORRODED .5 INCH BY .5 INCH, STATION 347, RBL 88.  REPLACED SEAT TRACK SECTION IAW SRM 51-40-2.  (M)
